Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hair thinning problem on scalp, hair loss. Using minokem-n, minoxidil, X-gain shampoo. Treatment?

Hi, I have hair thinning problem on entire scalp and each hair is becoming thin day by day i.e slightly visible from a distance of 20cms . My dermatologist prescribed me Minokem-n 5% solution, minoxidil 2% solution and X-gain shampoo. I have used it for 4 n half months(continuing). Now each day i loose 70-80 hairs n on the day i wash my hairs its more than 150-200. I am 26 yr old(femele). so can i use minoxidil 5% solution instead of 2% ?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  4565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear the treatment given to u is correct. the only thing is it needs to be continued for a longer period and continuosly. minoxidil starts showing its effect after 4 months, so dont worry at all. also u can use 5 % there are various studies which show thst females can use 5%. only problem is u r taking all topical medication. here i would like to add tab proanagen daily 1 tab in night. this ll help u lot. thanks.
Answered: Sun, 20 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor